# SDR R61A2023091600511

- Difficulty date: August 25, 2023
- Submitted: September 17, 2023
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 18,322 hours, 12,675 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-OUTBOARD-MAIN WING SPAR 1 INSPECTION AND REWORK SB57-73G1P1 C/W IAW 170EO-57-20-0049MA-1 (MAJOR) IAW 170EO-57-20-0049MA-1
